zbMATH — the first resource for mathematics

Boundary integral equations of elasticity in domains with piecewise smooth boundaries. (English) Zbl 0614.73088
Differential equations and their applications, Equadiff 6, Proc. 6th Int. Conf., Brno/Czech. 1985, Lect. Notes Math. 1192, 235-242 (1986).
[For the entire collection see Zbl 0595.00009.]
The author has studied two boundary value problems for the Lamé system in domains with boundary singularities of the type of edges, conic points and polyhedral angles. New results on the harmonic potential theory are also reported.

45E05 Integral equations with kernels of Cauchy type
74B99 Elastic materials
31C99 Generalizations of potential theory
Full Text: EuDML